# SDR MYWA970026

- Difficulty date: June 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806MA
- Make and model: Boeing 727225
- Aircraft serial: 22437
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1060091102
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT ENTRY OVERHEAD EMERGENCY LIGHT DID NOT ILLUMINATE UPON SYSTEM ACTIVATION (TEST).  CLEANED CONTACTS IN OVERHEAD EMERGENCY LIGHT ASSEMBLY.  OPERATIONAL TESTS NORMAL IAW MM 33-50-0.  (M)
